Does anyone know if Propecia causes Cushing’s Syndrome?
I have just recently discovered some of the symptoms of Cushing’s and pictures on the internet and it reminds me a lot of what propecia has done to myself. I had the stretch marks on my buttocks and thighs, loss of body/facial hair, puffy face, the abdominal fat, the difficulty sleeping, loss of libido…
If you haven’t looked this up already, I recommend it.
Also, does anyone know of any effective way to LOWER CORTISOL LEVELS NATURALLY or without the use of a prescription drug? For example, are there any bodybuilding supplements out there that work at lowering cortisol as much as they say? Any vitamins or herbs? Please respond.
BTW, I’m a 20 year old male, and have had a good amount of recovery, but I still have a puffy face, on-and-off loss of libido (some days I’m good, some days I’m not), as well as a substantial loss of body/facial hair as well as thinning of the hair on my head.